MathSciNet Relay Station
MathSciNet bibliographic data
MR1739207 (2001k:35219) 35L70 (35A07 35B30)
Tataru, Daniel On the equation $\square u=\vert \nabla u\vert \sp 2$ in $5+1$ dimensions. Math. Res. Lett. 6 (1999), no. 5-6, 469–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement